# SDR SIMA20131102001

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 23,940 hours, 19,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Intermittent
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INTERMITTENT.   R & R EMERGENCY LIGHT ASSY IAW MM 33-50-10. OPS CHECKED GOOD.
